| Model Number |
SFR4-6-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nervous System Injury (2689)
| Date of Event |
02/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that during the subject's index procedure on (b)(6) 2024, intracranial stenting and angioplasty were performed after mechanical thrombectomy to treat an unspecified procedural complication.The patient was undergoing surgery for treatment of ischemic stroke located in the right internal carotid artery (ica).The patient's baseline tici score was intermediate, tici score post procedure was 3.Stroke onset to reperfusion time was (b)(6) 2024 at 8:30 to (b)(6) 2024 at 12:45.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported site updated response for was intervention performed to treat procedure complications to no.